# SDR DALA2024041804557

- Difficulty date: February 28, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 59,245 hours, 26,351 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Antenna
- Part number: UNKNOWN
- Condition: Not Reported
- Location: Bs 508-520
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5655 COMPLETE SECTION I OF ERA 616255-14. FS508-FS520, S-28L TO S-28R / FWD LOWER ATG4 ANTENNA / CORRECTIVE ACTION: REF ERA 616255-14. (0222504)
